# SDR SWIA201437186

- Difficulty date: April 13, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 18,325 hours, 20,763 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Strut
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR STRUT CHAFED.  C-CHECK, R & R LT MLG DOOR STRUT IAW AMM.
